I'm a 42 year old female. I am having, within 2-3 hours of eating, EXTREME bloating ... so bad that it becomes hard to breathe. It usually takes 1-2 hours to go away. I've tried to determine if it's a particular food causing this, but cannot find any patterns.
I have also had pretty bad constipation lately as well. I am also EXTREMELY thirsty all the time and have a gland that swells up in my chin ... just below my lips.
I have been tested for Celiac several times and it's always negative. The only thing I have tested positive for, twice in a row now, is Cardiolipin Antibodies IGG. I have also checked my blood glucose levels fasting is 106 first thing in the mornings.
Years ago, I had my Gallbladder removed and had an Upper GI and had a Sliding Hiatal Hernia and Extreme GERD. I do take a 15 mg Prevacid most every day.
One other thing ... I was on a Low Carb Diet strictly for several years and have no been eating Gluten Free on and off. Wondering if perhaps I've developed a Vitamin B Deficiency of some sort as I also now have horizontal ridges across some of my fingernails.
Any ideas or suggestions? THANK YOU for any ideas you may have. I'm starting to worry.
I don't have an answer for you but relate to you...I had my gallbladder removed 8 years ago and started having acid reflux symptoms a couple years ago (I thought I was having a heart attack) and so started some OTC Nexium but that only helped for a month. So, went in to doctor and was diagnosed with GERD and was put on prescription Prevacid. That didn't help but had to try that first before insurance would pay for Protonix. I have been on Protonix for over a year now and am having problems again. Right after I eat, I get bloated; I liken it to when you are full and you bend over to tie your shoe and you feel so much pressure on your stomach and diaphragm area and your head feels full of pressure. That's what I feel like after I eat and I am NOT bending over. I wake up in the middle of the night with this feeling of not being able to breathe--like I need to move into a different position that doesn't constrict my lungs and my heart will feel like it's racing. My doctor just prescribed a double dose of Protonix, yesterday, and last night I felt worse--like I had even more acid. I am going to watch your discussion as I am interested in what the responses are as I am also starting to worry--especially since I saw that insomnia and anxiety are possible side-effects of Protonix (this was not on this sight--so not sure if true). I also something about Protonix causing B-12 deficiency and am wondering about that, as well.
Iowa34 did you have any resolution to your problem? I have the same symptoms I feel like a 8 month pregnant person:( I had a hida scan done yesterday to check gull bladder and I will see doc about that on Monday. I am really getting depressed feeling this way:( I also have cramping, lots of gas at times.
Hi there. Yes, I finally got a resolution ... I had Stage 4 Ovarian Cancer! Sounds unreal. I was only 43! I had MAJOR surgery at the end of June of last year. He removed everything I didn't need to live ... my cervice, uterus, appendix, ovaries, large intestine, small intestine, etc. I now have an Ostomy, where I poop out of my stomach into a bag. Then, I had Chemotherapy and all the complications that go with that. Spent nearly 2 months in the hospital, back and forth. Had abscesses inside my body, etc. I should have been dead several times my Doc said. He says I am a true miracle. GOD saved me!!! I never even took a pain pill! But, the first of November of last year, my Doc declared me Cancer free! Went back February 7th and was still free. Go back again the first of May and pray that I am still good. GET CHECKED FOR OVARIAN CANCER and DO NOT let them talk you out of it! The sooner it's caught, the better. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.